# SDR SWAA2019101637916

- Difficulty date: September 11, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 68,656 hours, 40,762 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 146A1263
- Condition: Corroded
- Location: Bs 727e-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SPOT CORRODED BETWEEN BS. 727E TO BS. 747, STR. 25R. / REPAIRED DOUBLER IAW SRM AND DWG.
